# SDR VNAA2017082311101

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 30,355 hours, 29,879 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE CREW WAS HAVING PRESSURIZATION ISSUES, THE RETURNED TO DEPARTURE.  NO EMERGENCY DECLARED. MX FOUND CARGO DOOR NOT PROPERLY SEATED WHEN CLOSED, CLOSED PROPERLY, NO OTHER DEFECTS NOTED.
